# SDR GTIA0800022

- Difficulty date: January 9, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585NK
- Make and model: Airbus A321-231
- Aircraft serial: 1438
- Aircraft time: 22,079 hours, 8,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR R3 ESCAPE SLIDE RELEASE MECHANISM LEVER BROKEN IPC25-62-02 ITEM 50.  REPLACED LEVER.
